×

zbMATH — the first resource for mathematics

The unramified principal series of p-adic groups. I: The spherical function. (English) Zbl 0472.22004

MSC:
22E50 Representations of Lie and linear algebraic groups over local fields
22E35 Analysis on \(p\)-adic Lie groups
11R39 Langlands-Weil conjectures, nonabelian class field theory
22E55 Representations of Lie and linear algebraic groups over global fields and adèle rings
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Borel : Admissible representations of a semi-simple group over a local field with vectors fixed under an Iwahori subgroup . Inventiones Math. 35 (1976) 233-259. · Zbl 0334.22012
[2] A. Borel and J. Tits : Groupes réductifs , Publ. Math. I.H.E.S. 27 (1965) 55-151. · Zbl 0145.17402
[3] A. Borel and J. Tits : Compléments à l’article ”Groupes.réductifs” , Publ. Math. I.H.E.S. 41 (1972) 253-276. · Zbl 0254.14018
[4] A. Borel and J. Tits : Homomorphismes ”abstraits” de groupes algebriques simples . Annals of Math. 97 (1973) 499-571. · Zbl 0272.14013
[5] N. Bourbaki : Groupes et algèbres de Lie . Chapitres IV, V, et VI. Hermann, Paris, 1968. · Zbl 0186.33001
[6] F. Bruhat and J. Tits : Groupes réductifs sur un corps local , Publ. Math. I.H.E.S. 41 (1972) 1-251. · Zbl 0254.14017
[7] W. Casselman : Introduction to the theory of admissible representations of p-adic reductive groups (to appear).
[8] N. Iwahori : Generalized Tits systems on p-adic semi-simple groups, in Algebraic Groups and Discontinuous Subgroups . Proc. Symp. Pure Math. IX. A.M.S., Providence, 1966. · Zbl 0199.06901
[9] I.G. Macdonald : Spherical functions on a p-adic Chevalley group . Bull. Amer. Math. Soc. 74 (1968) 520-525. · Zbl 0273.22012
[10] I.G. Macdonald : Spherical functions on a group of p-adic type . University of Madras, 1971. · Zbl 0302.43018
[11] R. Steinberg : Lectures on Chevalley groups . Yale University Lecture Notes, 1967. · Zbl 1361.20003
[12] H. Matsumoto : Analyse Harmonique dans les Système de Tits Bomologiques de Type Affine . Springer Lecture Notes#590, Berlin, 1977. · Zbl 0366.22001
[13] J. Tits : Reductive groups over local fields . Proc. Symp. Pure Math. XXXIII, Amer. Math. Soc., Providence, 1978. · Zbl 0415.20035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.